HELP IM WORRIED ABOUT MY LUPRON INJECTION... I INJECTED 0.5 UNITS INSTEAD OF 0.05 UNITS!

what should i do with lupron overdose?
0
never mind it... it will not cause anything bad - 0.0%
0
ow it's so scary - 0.0%
0
just relax - 0.0%
2
ask your ob about it - 100.0%
0
it will give you a lot of side effects - 0.0%
0
go to er - 0.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

momomas
New Member


Date Joined May 2012
Total Posts : 7
   Posted 5/6/2012 1:11 PM (GMT -6)   
shakehead confused cry cry cry cry it's my 1st day of lupron today but i missed the 8pm schedule of my OB so i jumbled everything, i injected it at 11pm and because it's super late i got worried. i was in panic so i injected the lupron and i gave myself the wrong dose... ended up its overdosed... 0.5 units instead of 0.05 units... ohhhh im so scared pls share any same experience?

momomas
New Member


Date Joined May 2012
Total Posts : 7
   Posted 5/6/2012 1:14 PM (GMT -6)   
pls help me i can't sleep just thinking about it =(

It's Genetic
Veteran Member


Date Joined Mar 2010
Total Posts : 1540
   Posted 5/6/2012 1:24 PM (GMT -6)   
Hello Momomas, and welcome to the Depression Forum.

I checked the internet on overdose of Lupron for you, and there are no serious accounts of problems with an overdose such as yours. One
patient called the doctor, and she was told she would be fine, but just not to do it again.

Go to Lupron injections overdose.com for encouragement.

If you're not satisfied, call your doctor and report the incident; there is always the possiblity of an idiosyncratic reaction that might cause symptoms.

Take care and I hope you feel better.

It's Genetic

momomas
New Member


Date Joined May 2012
Total Posts : 7
   Posted 5/6/2012 1:27 PM (GMT -6)   
thank you so much... will it affect my IVF procedure this month? im so worried because ivf is not a simple thing it is actually an expenssive procedure and i want to convince myself that evrything will be ok =(

momomas
New Member


Date Joined May 2012
Total Posts : 7
   Posted 5/6/2012 1:28 PM (GMT -6)   
thank you for welcoming me...

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 5/6/2012 1:34 PM (GMT -6)   
Momomas,

I just wanted to welcome you to the forum. I don't know what lupron is, but I will look it up. In any case, if you are worried, I would call the doctor and let them know what happened. I hope everything is going to be okay.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

momomas
New Member


Date Joined May 2012
Total Posts : 7
   Posted 5/6/2012 1:41 PM (GMT -6)   
i will patiently wait for your post... im really worried... God bless

medved
Veteran Member


Date Joined Nov 2009
Total Posts : 1100
   Posted 5/6/2012 2:01 PM (GMT -6)   
Better to call doc than to worry about it. If its a problem, you can get medical attention. If its not, then you can relax knowing its ok.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 5/6/2012 2:25 PM (GMT -6)   
I looked up overdose of the medication. There was a forum, I used google. The person did the same thing as you. Took ten times the amount. The doc told them to just do the right amount the next day. So it doesn't sound like an overdose would hurt you badly. But I would still let the doc know. Just to be on the safe side. And to relieve your own mind. Is it Sunday where you are? Are you feeling okay? Other than the anxiety of what you did? If you are feeling okay, maybe call tomorrow, but I would definately let them know what happened. Or you could call er and find out what they say. Just to ease your mind. There could be hotlines for this medication too.

I hope that everything is going to be okay for you...

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

momomas
New Member


Date Joined May 2012
Total Posts : 7
   Posted 5/6/2012 2:36 PM (GMT -6)   
it's 11pm sunday in my country (philippines) when it happened... now it's 3:32am of monday... i cant sleep because of what happened... my doctor is from taiwan and i emailed him already but he usually answers his mail 9am. i don't feel anything bad aside from slight tingling sensation few minutes after injecting lupron.

momomas
New Member


Date Joined May 2012
Total Posts : 7
   Posted 5/6/2012 2:38 PM (GMT -6)   
thank you so much karen ♥ and med ved ♥

i will pray that i can sleep even for a few hours... i have to wait for docs reply at 9am =(
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 4:02 PM (GMT -6)
There are a total of 3,006,184 posts in 329,312 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
322 Guest(s), 11 Registered Member(s) are currently online.  Details
borrelioburgdorferii, Wings of Eagles, Gemlin, sebreg, Admin, John T, BillyBob@388, Sean.scott787, Uniform Charlie, F8, MacroMan